Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 56, Number 194
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Multigrid analysis of finite element methods with numerical integration
Charles I. Goldstein PDF
Math. Comp. 56 (1991), 409-436
Local refinement techniques for elliptic problems on cell-centered grids. I. Error analysis
R. E. Ewing, R. D. Lazarov and P. S. Vassilevski PDF
Math. Comp. 56 (1991), 437-461
Some estimates for a weighted $L^ 2$ projection
James H. Bramble and Jinchao Xu PDF
Math. Comp. 56 (1991), 463-476
Superconvergence and extrapolation for mixed finite element methods on rectangular domains
Jun Ping Wang PDF
Math. Comp. 56 (1991), 477-503
Finite difference discretizations of some initial and boundary value problems with interface
Georgios D. Akrivis and Vassilios A. Dougalis PDF
Math. Comp. 56 (1991), 505-522
On the existence, uniqueness, and finite element approximation of solutions of the equations of stationary, incompressible magnetohydrodynamics
Max D. Gunzburger, Amnon J. Meir and Janet S. Peterson PDF
Math. Comp. 56 (1991), 523-563
The CFL condition for spectral approximations to hyperbolic initial-boundary value problems
David Gottlieb and Eitan Tadmor PDF
Math. Comp. 56 (1991), 565-588
Asymptotic boundary conditions for dissipative waves: general theory
Thomas Hagstrom PDF
Math. Comp. 56 (1991), 589-606
A Hamiltonian approximation to simulate solitary waves of the Korteweg-de Vries equation
Ming You Huang PDF
Math. Comp. 56 (1991), 607-620
A quasi-Monte Carlo method for the Boltzmann equation
Christian Lécot PDF
Math. Comp. 56 (1991), 621-644
Order barriers for continuous explicit Runge-Kutta methods
Brynjulf Owren and Marino Zennaro PDF
Math. Comp. 56 (1991), 645-661
An analysis of a singularly perturbed two-point boundary value problem using only finite element techniques
Martin Stynes and Eugene O’Riordan PDF
Math. Comp. 56 (1991), 663-675
A convergence analysis for nonsymmetric Lanczos algorithms
Qiang Ye PDF
Math. Comp. 56 (1991), 677-691
Solving deficient polynomial systems with homotopies which keep the subschemes at infinity invariant
T. Y. Li and Xiao Shen Wang PDF
Math. Comp. 56 (1991), 693-710
On generating polynomials which are orthogonal over several intervals
Bernd Fischer and Gene H. Golub PDF
Math. Comp. 56 (1991), 711-730
Uniform convergence results for Cauchy principal value integrals
Philip Rabinowitz PDF
Math. Comp. 56 (1991), 731-740
An automatic quadrature for Cauchy principal value integrals
Takemitsu Hasegawa and Tatsuo Torii PDF
Math. Comp. 56 (1991), 741-754
A stochastic roundoff error analysis for the fast Fourier transform
Daniela Calvetti PDF
Math. Comp. 56 (1991), 755-774
On a certain (mod $2$) identity and a method of proof by expansion
Richard Blecksmith, John Brillhart and Irving Gerst PDF
Math. Comp. 56 (1991), 775-794
Note on a polynomial of Emma Lehmer
Henri Darmon PDF
Math. Comp. 56 (1991), 795-800
A table of totally real quintic number fields
F. Diaz y Diaz PDF
Math. Comp. 56 (1991), 801-808
On the existence of an integral normal basis generated by a unit in prime extensions of rational numbers
Stanislav Jakubec, Juraj Kostra and Karol Nemoga PDF
Math. Comp. 56 (1991), 809-815
Primitive $t$-nomials $(t=3,5)$ over $\textrm {GF}(2)$ whose degree is a Mersenne exponent $\le 44497$
Yoshiharu Kurita and Makoto Matsumoto PDF
Math. Comp. 56 (1991), 817-821
Generation of elements with small modular squares and provably fast integer factoring algorithms
Brigitte Vallée PDF
Math. Comp. 56 (1991), 823-849
Cyclotomic invariants for primes between $125 000$ and $150 000$
R. Ernvall and T. Metsänkylä PDF
Math. Comp. 56 (1991), 851-858
Amicable pairs of the form $(i,1)$
Patrick Costello PDF
Math. Comp. 56 (1991), 859-865
A new Mersenne prime
W. N. Colquitt and L. Welsh PDF
Math. Comp. 56 (1991), 867-870
New sociable numbers
Achim Flammenkamp PDF
Math. Comp. 56 (1991), 871-873
Reviews and Descriptions of Tables and Books
PDF
Math. Comp. 56 (1991), 875-886
Index
PDF
Math. Comp. 56 (1991), 887-889